The axiom of choice for well-ordered families and for families of well- orderable sets

Journal of Symbolic Logic 60 (4):1115-1117 (1995)

We show that it is not possible to construct a Fraenkel-Mostowski model in which the axiom of choice for well-ordered families of sets and the axiom of choice for sets are both true, but the axiom of choice is false
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275876
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,305
Through your library

References found in this work BETA

Set Theory and the Continuum Hypothesis.Paul J. Cohen - 1966 - Journal of Symbolic Logic 35 (4):591-592.
The Axiom of Choice.Thomas J. Jech - 1976 - Journal of Symbolic Logic 41 (4):784-785.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total views
90 ( #94,904 of 2,280,226 )

Recent downloads (6 months)
2 ( #561,475 of 2,280,226 )

How can I increase my downloads?


My notes

Sign in to use this feature